# SDR HNAA2015083100268

- Difficulty date: August 31, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 65,220 hours, 73,288 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

LEFT AND RT MAIN GEAR DOOR AMBER LIGHT STAYED ON AFTER GEAR RETRACTION ON MISSED APPROACH AT HHH.  DID NOT EXCEED 140KT.  GEAR DOORS REMAINED ON FOR REMAINDER OF FLIGHT.  JACKED ACFT, SWUNG GEAR SEVERAL TIMES, COULD NOT DUPLICATE.  R & R PSEU AND TIME DELAY RELAY 8261-K13 AS PRECAUTION.  PSEU OPS CHECKED IAW 32-61-50, SWUNG GEAR SEVERAL MORE TIMES.  OPS CHECKED GOOD.
